Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Self-dual representations of $\operatorname {SL}(n,F)$


Author: Kumar Balasubramanian
Journal: Proc. Amer. Math. Soc. 144 (2016), 435-444
MSC (2010): Primary 22-XX
DOI: https://doi.org/10.1090/proc12739
Published electronically: May 28, 2015
MathSciNet review: 3415609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $F$ be a non-Archimedean local field of characteristic $0$ and $G=\operatorname {SL}(n,F)$. Let $(\pi ,W)$ be an irreducible smooth self-dual representation $G$. The space $W$ of $\pi$ carries a non-degenerate $G$-invariant bilinear form $( , )$ which is unique up to scaling. The form $( , )$ is easily seen to be symmetric or skew-symmetric and we set $\varepsilon ({\pi })=\pm 1$ accordingly. In this article, we show that $\varepsilon {(\pi )}=1$ when $\pi$ is an Iwahori spherical representation of $G$.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22-XX

Retrieve articles in all journals with MSC (2010): 22-XX


Additional Information

Kumar Balasubramanian
Affiliation: Department of Mathematics, Indian Institute of Science Education and Research Bhopal, Bhopal 462066, Madhya Pradesh, India
MR Author ID: 1034435
Email: bkumar@iiserb.ac.in

Received by editor(s): March 24, 2014
Received by editor(s) in revised form: December 8, 2014
Published electronically: May 28, 2015
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2015 American Mathematical Society